


default search action
"A two-grid discretization scheme for eigenvalue problems."
Jinchao Xu, Aihui Zhou (2001)
- Jinchao Xu, Aihui Zhou:
A two-grid discretization scheme for eigenvalue problems. Math. Comput. 70(233): 17-25 (2001)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.